# SDR ASMF201510012

- Difficulty date: August 27, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 6,071 hours, 816 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: C99145006
- Part serial: 0300
- Condition: Failed
- Location: Horiz Stab
- Part time: 6,071 hours, 816 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYD LEAK IN THE HORIZONTAL STABILIZER TRIM ACTUATOR.  ACFT WAS SENT TO THE HANGAR.  REPLACED THE HORIZONTAL STABILIZER TRIM ACTUATOR IAW DMC-B787-A-27-41-07-00B-520A-A, TESTED CORRECT.
